Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 103, Issue 1
Publication Date: 2003

Jerzy Kakol, Stephen A. Saxon. The Fréchet-Urysohn property, (LM)-spaces and the strongest locally convex topology. 103A(1):1-8. [FullText]
Emin Özyilmaz, Yusuf Yayli, Bahadir Tantay. On time-like line congruences and dual spherical areas on Lorentzian spheres. 103A(1):9-21. [FullText]
Henrik Petersson. Malgrange theorems for infinite-dimensional operators. 103A(1):23-43. [FullText]
Cho-ho Chu, Tatsuhiro Honda. A Schwarz lemma for bounded symmetric domains in Hilbert spaces. 103A(1):45-53. [FullText]
Donal O'Regan. A Krasnoselskii cone compression theorem for Ukc maps. 103A(1):55-59. [FullText]
Sean Dineen, Robin E. Harte, Ciaran Taylor. Spectra of tensor product elements III: holomorphic properties. 103A(1):61-92. [FullText]
Francisco Arranz, Jesús M.F. Castillo, Ricardo García. Three-space problems for polynomial properties in Banach spaces. 103A(1):93-100. [FullText]
David W. Lewis. 'To the glory of God, honour of Ireland and fame of America': a biographical sketch of Francis D. Murnaghan. 103A(1):101-112. [FullText]